Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What are the side effects of omnacortil and deslor prescribed for allergic cold ?

my doctor has suggested me omnacortil - 30 and Deslor ( Desloratadine tablets ), as i always have cold .. i think its because of allergy .... i have been having cold problem since last 30 yrs or so.., i really want to know the side effects for same. Could please some bdy help me on thus one. they also prescribed me MOntemac-L. HELP !!
Asked On : Tue, 3 Apr 2012
Answers:  3 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,

Welcome to HealthcareMagic forum.

The side effects are individualized. Mostly the drugs are well tolerated by most masses. A few though report some side effects. The commonly reported side effects include:
1. Tablet Omnacortil is associated with gastritis/ulcers/dyspepsia; weight changes, high blood pressure and elevated blood sugars. Prolonged use is associated with calcium depletion and osteoporosis and one cannot stop it cold turkey.
2. Deslor is associated with dryness, dry mouth, headache, nausea, gastrointestinal disturbances, dizziness, drowsiness, etc.
3. Montemac - L might interact with deslor and increasing its side effects. Instead plain montelukast which has less interactions may be tried. Motelukast can cause mild headache and some gastrointestinal disturbances.

The information leaflet given along with these drugs will contain side effect profile of each of these drug. Consider referring to it for more details.

Hope this answers your query.

Wish you good health.

Regards
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Get yourself investigated for allergy.
Answered: Tue, 3 Apr 2012
I find this answer helpful
  User's Response
so u r on a steroid therapy. better u u take these ayurvedic medicines and they will help u.
VAASAKARISHTA 15ML 2 TIMES A DAY.
HARIDRA KHANDA 1/2 SPOON WITH MILK 2 TIMES A DAY.
AND LEVOCETRIZINE TABLET FOR SYMPTOMATIC RELIEF IF NECESSARY,TREATMENT TO BE FOLLOWED FOR 3-4 MONTHS.I AM SURE THIS WILL HELP U.BETTER U DISCONTINUE THE STEROIDAL TREATMENT.
Answered: Wed, 4 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor